On the Limit Points of Discrete Selection Dynamics
AbstractThis paper provides an analog to the aggregate monotonicity condition introduced by Samuelson and Zhang...in a study of continuous dynamics. Our condition guarantees that limit points of discrete selection dynamic are rationalizable strategies. We show that the condition will be satisfied by the discrete replicator dynamic if the population does not change rapidly. These results reconcile the Samuelson-Zhang theorem, which implies that limit points of continuous replicator dynamic must be rationalizable, with an example of Dekel and Scotchner...which shows that limit points of the discrete replicator dynamic may place positive probability on strictly dominated stategies.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Universidad Carlos III de Madrid in its series Open Access publications from Universidad Carlos III de Madrid with number info:hdl:10016/4186.
Length: 422 p.
Date of creation:
Date of revision:
Contact details of provider:
Web page: http://www.uc3m.es
Other versions of this item:
- Cabrales, Antonio & Sobel, Joel, 1992. "On the limit points of discrete selection dynamics," Journal of Economic Theory, Elsevier, vol. 57(2), pages 407-419, August.
- Antonio Cabrales & Joel Sobel, 2010. "On the Limit Points of Discrete Selection Dynamics," Levine's Working Paper Archive 432, David K. Levine.
- Cabrales, Antonio & Sobel, Joel, . "On the Limit Points of Discrete Selection Dynamics," Open Access publications from Universidad Carlos III de Madrid info:hdl:10016/3515, Universidad Carlos III de Madrid.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Samuelson, L., 1989.
"Evolutionnary Stability In Asymmetric Games,"
11-8-2, Pennsylvania State - Department of Economics.
- Nachbar, J H, 1990. ""Evolutionary" Selection Dynamics in Games: Convergence and Limit Properties," International Journal of Game Theory, Springer, vol. 19(1), pages 59-89.
This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page. reading list or among the top items on IDEAS.Access and download statisticsgeneral information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Contact person).
If references are entirely missing, you can add them using this form.